# SDR 2005FA0001556

- Difficulty date: October 10, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N923CP
- Make and model: Cessna 421C
- Aircraft serial: 421C1009
- Engine: Cont GTSIO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 991013990H
- Part serial: 0119
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END ON NOSE GEAR ACTUATOR FAILED DURING ROLLOUT CAUSING THE NOSE GEAR TO COLLAPSE.  (K)
